Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 44, NWS Tulsa, OK

May 29, 2019Creek County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 29, 2019, 12:10 PM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 7 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 12:10 PM CDT (17:10 UTC)
Expired
May 29, 2019, 6:59 PM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 12:17 PM CDTFLASH FLOOD4 Wnw Tulsa, OKNEIGHBORHOOD STREET FLOODING IN THE 4300-4500 BLOCK OF W. 5TH ST. DUE TO HEAVY RAIN.
May 29, 3:00 PM CDTFLASH FLOOD1 Sw Tulsa, OKWATER ENTERING CITY ENGINEERING BUILDING AT 23RD AND JACKSON.EMPLOYEES EVACUATING. STORM WATER DRAINAGE BACKING UP THROUGH MANHOLE COVERS.
May 29, 3:00 PM CDTFLASH FLOOD2 S Tulsa, OKWATER UP TO HOOD OF TRUCK ENTERING NEIGHBORHOOD AT E 30TH AND S BOSTON CT.
May 29, 3:41 PM CDTFLASH FLOOD4 W Tulsa, OKTULSA COUNTY SO ASSISTING WITH EVACUATIONS ON 81ST W AVE AND 17TH
May 29, 4:07 PM CDTFLASH FLOOD5 Sse Tulsa, OKSTREETS FLOODED AND BARRICADED AT E 64TH STREET AND S NEWPORT AVE.
May 29, 4:15 PM CDTFLASH FLOOD1 S Tulsa, OKSTREETS UNDERWATER AND BARRICADED AT 3100 S BOSTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3136 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
3.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted.

464 
WGUS54 KTSA 291710
FFWTSA
OKC037-143-292115-
/O.NEW.KTSA.FF.W.0044.190529T1710Z-190529T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1210 PM CDT Wed May 29 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northeastern Creek County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 415 PM CDT.

* At 1208 PM CDT, Doppler radar indicated thunderstorms producing 
  locally heavy rain across the warned area. 1 to 2 inches of rain 
  has fallen over southern Tulsa county and portions of eastern 
  Creek County. Flash flooding is expected to begin shortly.

* Some locations that may experience flooding include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Bixby...
  Sapulpa...                        Jenks...
  Glenpool...                       Catoosa...
  Mannford...                       Kiefer...
  Mounds...                         Kellyville...
  Keystone State Park...            Jenks Riverside Airport...
  Liberty...                        Gray...
  Leonard...                        

Additional rainfall amounts of one inch are possible in the warned 
area.

This includes Interstate 44 between mile markers 197 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3616 9632 3617 9581 3616 9581 3616 9576
      3590 9577 3590 9582 3586 9582 3586 9632

$$
3 follow-up statements
485 
WGUS74 KTSA 291928
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
228 PM CDT Wed May 29 2019

OKC037-143-292115-
/O.CON.KTSA.FF.W.0044.000000T0000Z-190529T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Tulsa OK-
228 PM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN CREEK AND TULSA COUNTIES...

At 226 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. 1 to 2 inches of rain have fallen. 
Flash flooding is expected to begin shortly. Street flooding has 
been reported in Jenks and the Creek Turnpike at Elm has been 
shutdown.

Some locations that may experience flooding include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Catoosa...
Mannford...                       Kiefer...
Mounds...                         Kellyville...
Keystone State Park...            Jenks Riverside Airport...
Liberty...                        Gray...
Leonard...                        

Additional rainfall amounts of one inch are possible in the warned 
area.

This includes Interstate 44 between mile markers 197 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3616 9632 3617 9581 3616 9581 3616 9576
      3590 9577 3590 9582 3586 9582 3586 9632

$$
766 
WGUS54 KTSA 292101
FFWTSA
OKC037-143-300115-
/O.EXT.KTSA.FF.W.0044.000000T0000Z-190530T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
401 PM CDT Wed May 29 2019

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Northeastern Creek County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 815 PM CDT.

* At 358 PM CDT, Doppler radar indicated showers and a few 
  thunderstorms producing moderate rain across the warned area. 
  Significant ongoing flooding as been reported in Tulsa at 31st and 
  Jackson, as well as The Gathering Place along the Arkansas River 
  and Riverside Drive. 

* Some locations that may experience flooding include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Bixby...
  Sapulpa...                        Jenks...
  Glenpool...                       Catoosa...
  Mannford...                       Kiefer...
  Mounds...                         Kellyville...
  Keystone State Park...            Jenks Riverside Airport...
  Liberty...                        Gray...
  Leonard...                        

Additional rainfall amounts of a half inch to an inch are possible 
in the warned area.

This includes Interstate 44 between mile markers 197 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3616 9632 3617 9581 3616 9581 3616 9576
      3590 9577 3590 9582 3586 9582 3586 9632

$$
010 
WGUS74 KTSA 292359
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
659 PM CDT Wed May 29 2019

OKC037-143-300005-
/O.CAN.KTSA.FF.W.0044.000000T0000Z-190530T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Tulsa OK-
659 PM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN CREEK AND TULSA COUNTIES
IS CANCELLED...

...FLOOD WARNING REMAINS IN EFFECT...

The heavy rain has ended, therefore the flash flooding warning has 
been canceled. Flooding of some low lying areas will continue. Please 
continue to heed any road closures.

LAT...LON 3616 9632 3617 9581 3616 9581 3616 9576
      3590 9577 3590 9582 3586 9582 3586 9632

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 10:30 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 29, 10:30 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1030 AM CDT Wed May 29 2019

.DISCUSSION...
Main update to the zones is adding severe watch 289 to most of
eastern OK and all of northwest AR. Tweaked pops some through 18z,
but otherwise rest of forecast elements have been left as they
are. Favorable environment for severe this afternoon will focus
across SE OK and NW AR, where the potential for supercells will be
in place. Additionally, the threat for heavy rainfall ahead of a
slowly moving frontal boundary will persist across the entire
area. Quick onset flash flooding, especially across northeast
Oklahoma will be possible through the afternoon. The heavy rain
potential will slowly shift southeast of the I-44 corridor by
late afternoon or early evening.

Updated ZFP/PFM/AFM already sent.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...23
Hazardous weather outlook, May 29, 8:55 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
855 AM CDT Wed May 29 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
855 AM CDT Wed May 29 2019

...SEVERE WEATHER WITH HEAVY RAINFALL EXPECTED TODAY...
...DANGEROUS TO POTENTIALLY CATASTROPHIC FLOODING POSSIBLE...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Mainly This afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This Morning.

	AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET... This Morning.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas.

DISCUSSION...
Storms have developed across parts of central and eastern Oklahoma
this morning. These storms will spread northeast and expand in areal
coverage as the morning progresses. Meanwhile, a cold front
extending from north central to southwest Oklahoma. This boundary
will slowly sag into eastern Oklahoma today. As upper level energy
spreads into the region, showers and thunderstorms will continue to
increase along and southeast of the Interstate 44 corridor and push
southeast during the afternoon.

Cities along the Arkansas River may experience flooding in areas
that typically remain dry and there is potential for catastrophic
flooding should the heavier totals be realized near the larger
Arkansas river channel.

Scattered strong to severe storm potential will continue
through the day. These storms will be capable of producing large
hail, damaging winds and isolated tornadoes. The highest severe risk
will be across southeast portions of Oklahoma into western Arkansas
during the afternoon, with a transition to heavy rain and flooding
by tonight as the front moves through the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...No Hazards.
SATURDAY through TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
After a brief period of dry weather Thursday and Friday,
thunderstorm chances return by the weekend and continue into early
next week. The threat of organized severe weather will be less, but
there remains potential for at least locally heavy rainfall.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
An organized severe weather event is expected Wednesday with
warnings and watches for both flash flooding and severe weather
likely for portions of the area.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 29, 11:26 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 AM CDT Wed May 29 2019

OKZ054-060-061-064>067-070-071-291730-
Tulsa OK-Muskogee OK-Okmulgee OK-Osage OK-Rogers OK-Okfuskee OK-
Creek OK-Wagoner OK-McIntosh OK-
1126 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...EASTERN CREEK...NORTHWESTERN MCINTOSH...
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...TULSA AND EASTERN
OKFUSKEE COUNTIES UNTIL 1230 PM CDT...

At 1125 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Owasso to 5 miles northeast of
Haskell to 2 miles southeast of Schulter. Movement was east at 15
mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Sand Springs...
Claremore...                      Okmulgee...
Wagoner...                        Okemah...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Okfuskee...                       Glenpool...
Coweta...                         Skiatook...
Catoosa...                        Henryetta...
Collinsville...                   Verdigris...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 220 and 259.
 Interstate 44 between mile markers 209 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3588 9612 3628 9626 3642 9560 3615 9544
      3608 9544 3607 9539 3587 9527 3537 9568
      3534 9634
TIME...MOT...LOC 1625Z 271DEG 12KT 3630 9587 3588 9562 3550 9592

69
Local storm report, May 29, 11:35 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND GST     SILOAM SPRINGS          36.19N 94.54W
05/29/2019  M67 MPH          BENTON             AR   AWOS

&&

JDS
Special weather statement, May 29, 11:45 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1145 AM CDT Wed May 29 2019

OKZ064-065-291730-
Okfuskee OK-Creek OK-
1145 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK AND
NORTHWESTERN OKFUSKEE COUNTIES UNTIL 1230 PM CDT...

At 1145 AM CDT, a strong thunderstorm was located 3 miles east of
Prague, moving northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Boley...                          Depew...
Paden...                          Welty...
Milfay...                         Mason...

This includes Interstate 44 between mile markers 178 and 182.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
east central Oklahoma.

LAT...LON 3579 9662 3581 9661 3580 9634 3563 9623
      3543 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3540 9653 3539 9655
      3541 9658 3540 9662
TIME...MOT...LOC 1645Z 222DEG 29KT 3548 9663

69
Local storm report, May 29, 11:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     SILOAM SPRINGS          36.19N 94.54W
05/29/2019                   BENTON             AR   PUBLIC

            TREES AND LARGE LIMBS DOWN ALL OVER SILOAM SPRINGS.

&&

RJS
Special weather statement, May 29, 12:01 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 PM CDT Wed May 29 2019

ARZ019-020-291745-
Franklin AR-Crawford AR-
1201 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN AND
NORTHEASTERN CRAWFORD COUNTIES UNTIL 1245 PM CDT...

At 1201 PM CDT, a strong thunderstorm was located 3 miles north of
Mulberry, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Mulberry...                       Dyer...
Cass...                           Fern...
Jethro...                         Barnes...
Bidville...                       Redding...
Piney...                          Toney...
Locke...                          Turners Bend...
Lonelm...                         Cravens...
Paradise...

This includes Interstate 40 in Arkansas between mile markers 18 and
31.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northwestern and west central Arkansas.

LAT...LON 3543 9402 3554 9419 3576 9405 3576 9391
      3577 9391 3577 9381 3565 9373
TIME...MOT...LOC 1701Z 218DEG 18KT 3555 9406

69
Local storm report, May 29, 12:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     FLASH FLOOD      OKMULGEE                35.62N 95.96W
05/29/2019                   OKMULGEE           OK   TRAINED SPOTTER

            WATER COVERING CITY STREETS, IN SOME LOCATIONS, WATER IS
            SWEEPING VEHICLES OFF THE ROADWAY.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:27 PM CDTSpecial Weather StatementTSACraig, Ottawa48 min
May 28, 7:55 PM CDTSevere Thunderstorm WarningTSAPawnee35 min
May 29, 12:57 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg33 min
May 29, 1:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
May 29, 1:35 AM CDTSevere Thunderstorm WarningTSAHaskell40 min
May 29, 1:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
May 29, 1:59 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah46 min
May 29, 2:21 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah39 min
May 29, 8:06 AM CDTSpecial Weather StatementTSAOkfuskee24 min
May 29, 8:31 AM CDTSpecial Weather StatementTSAOkmulgee44 min
May 29, 8:52 AM CDTSpecial Weather StatementTSACreek, Okmulgee, Wagoner53 min
May 29, 9:01 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner119 min
May 29, 9:13 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner47 min
May 29, 9:31 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner44 min
May 29, 9:54 AM CDTSpecial Weather StatementTSAMayes, Rogers51 min
May 29, 9:59 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner46 min
May 29, 10:05 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee40 min
May 29, 10:17 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee118 min
May 29, 10:17 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner43 min
May 29, 10:42 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware48 min
May 29, 10:43 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee5 hr
May 29, 10:46 AM CDTSpecial Weather StatementTSACreek44 min
May 29, 10:56 AM CDTSpecial Weather StatementTSACraig49 min
May 29, 11:04 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner116 min
May 29, 11:26 AM CDTSpecial Weather StatementTSAOkmulgee, Rogers, Tulsa, Wagoner64 min
May 29, 11:30 AM CDTFlash Flood WarningTSACherokee, Muskogee, Wagoner5 hr
May 29, 11:45 AM CDTSpecial Weather StatementTSAOkfuskee45 min
May 29, 12:35 PM CDTSpecial Weather StatementTSAMcIntosh40 min
May 29, 12:48 PM CDTFlash Flood WarningTSAAdair5 hr
May 29, 12:55 PM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Sequoyah5 hr
May 29, 1:09 PM CDTFlash Flood Warning EmergencyTSAMuskogee, Okfuskee, Okmulgee5 hr
May 29, 1:53 PM CDTRiver Flood WarningTSACreek20 hr
May 29, 1:56 PM CDTRiver Flood AdvisoryTSACherokee57 hr
May 29, 2:01 PM CDTSpecial Weather StatementTSALatimer59 min
May 29, 2:04 PM CDTSpecial Weather StatementTSAChoctaw56 min
May 29, 2:34 PM CDTSpecial Weather StatementTSALeFlore56 min
May 29, 2:41 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 4 more3 hr
May 29, 2:46 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
May 29, 3:43 PM CDTSevere Thunderstorm WarningTSAChoctaw46 min
May 29, 4:17 PM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 3 more24 hr
May 29, 4:25 PM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 4 more48 hr

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.